ArticleIndian journal of critical care medicine : peer-reviewed, official publication of Indian Society of Critical Care Medicine2021
Dichlorvos Poisoning: A Mystery Case of Distributive Shock Unraveling with Atropine.
Article in Indian journal of critical care medicine : peer-reviewed, official publication of Indian Society of Critical Care Medicine, 2021. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 2 citations in OpenAlex.
- Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
2 authors at 1 institution.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Hypotension can be explained by the cardiotoxic effects of an organophosphate poison, but a distributive shock is a rare event. This is a case report of a young north Indian man who presented to the emergency room in a comatose state and distributive shock. He was initially managed with intravenous crystalloids but required inotropic therapy to maintain the desired mean arterial pressure and organ perfusion and also required mechanical ventilation. He improved during the hospital stay only after 4 days when cocktail treatment of atropine was started considering the possibility of organophosphorus toxin exposure and had tapered off the inotropes and mechanical ventilation. Dichlorvos ingestion was confirmed later on after recovery from the coma. At 4-week follow-up, he developed delayed neuropathy. This case is a torchlight toward organophosphorus poisoning presenting as a distributive shock. Atropine may be used as a cocktail treatment in distributive shock where the diagnosis is uncertain.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.